Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Permutations of sequences and the Schröder-Bernstein theorem


Author: P. R. Halmos
Journal: Proc. Amer. Math. Soc. 19 (1968), 509-510
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1968-0226590-1
MathSciNet review: 0226590
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0226590-1
Article copyright: © Copyright 1968 American Mathematical Society